Discrete and Continuous Dynamical Systems - Series S (DCDS-S)

Singular limit of a two-phase flow problem in porous medium as the air viscosity tends to zero
Pages: 93 - 113, Volume 5, Issue 1, February 2012

doi:10.3934/dcdss.2012.5.93      Abstract        References        Full text (557.0K)           Related Articles

Marie Henry - CMI, Université de Provence, 39 rue Frédéric Joliot-Curie 13453 Marseille cedex 13, France (email)
Danielle Hilhorst - CNRS and Laboratoire de Mathématiques, Université de Paris-Sud 11, F-91405 Orsay Cedex, France (email)
Robert Eymard - Université Paris-Est Marne-La-Vallée, 5 bd Descartes, Champs-sur-Marne, 77454 Marne-la-Vallée Cedex 2, France (email)

1 H. W. Alt and S. Luckhaus, Quasilinear elliptic equations, Math.-Z., 183 (1983), 311-341.       
2 H. Brezis, "Analyse Fonctionnelle Théorie et Applications,'' Masson, (1993).       
3 Z. Chen, Degenerate two-phase incompressible flow. I. Existence, uniqueness and regularity of a weak solution, J. Differential Equations, 171 (2001), 203-232.       
4 F. Z. Daïm, R. Eymard and D. Hilhorst, Existence of a solution for two phase flow in porous media: the case that the porosity depends on the pressure, J. Math. Anal. Appl., 326 (2007), 332-351.       
5 C. J. Van Duijn and L. A. Peletier, Nonstationary filtration in partially satured porous media, Arch. Rational Mech. Anal., 78 (1982), 173-198.       
6 R. Eymard, M. Gutnic and D. Hilhorst, The finit volume method for an elliptic-parabolic equation, Acta Mathematica Universitatis Comenianae, 67 (1998), 181-195.       
7 J. Hulshof and N. Wolanski, Monotone flows in n-dimensional partially saturated porous media: Lipschitz-continuity of the interface, Arch. Rational Mech. Anal., 102 (1988), 287-305.       
8 O. A. Ladyhenskaya and N. N. Ural'ceva, "Linear and Quasilinear Elliptic Equations,'' American Mathematical Society, (1964).       
9 O. A. Ladyhenskaya, V. A. Solonnikov and N. N. Ural'ceva, "Linear and Quasilinear Equations of Parabolic Type,'' American Mathematical Society, 1968.       
10 F. Otto, $L^1$-concentration and uniqueness for quasilinear elliptic-parabolic equations, J. Differential Equations, 131 (1996), 20-38.       
11 I. S. Pop, Error estimates for a time discretization method for the Richard's equation, Computational Geosciences, 6 (2002), 141-160.       
12 F. A. Radu, I. S. Pop and P. Knabner, Order of convergence estimates for an Euler implicit, mixed finite element discretization of Richards' equation, SIAM Journal on Numerical Analysis, 42 (2004), 1452-1478.       

Go to top